I have been on Nexium for 5 weeks for my gastritis and reflux. The doctor says that it will get better. However, I am unhopeful. I have nausea day in and out or maybe it is just discomfort in my stomach.
I was wondering if you can take the Mastica that Harry talks about with PPI's or is that dangerous? Also, who has had relief from Nexium and how long did it take? I was told I had severe gastritis, was actually hospitalized for a week. Please help with suggestions and similar stories. I need support.
I take Nexium and it helps a lot. I was taking Protonix before that. I take it first thing every morning. Then I have to wait an hour to eat or take anymore pills. I think this hour lets it go to work better. Just my opinion. And it does sometimes take months before you get better. But you might have to keep taking the pills forever.
I was on Nexium too, it only made me worse..I have pain 24/7 terrible burning and feel sick to my stomach. I ordered the Mastica,recieved yesterday..today is a little better..only took mastica and maloxx.
I did find you have to watch were you order the Mastica,I saved 10 bucks on the same brand..just from shopping around online
When I had an ulcer the Nexium made me nauseated. I was able to take it after I got rid of the ulcer. My doctor then just kept saying increase the nexium. I ended up with another doctor who treated me for an ulcer after an endo.
My wife tried to take Nexium for a swallowing problem but it causes her to get nauseated.
IF you take Mastica -- I also suggest that you takle a probiotic supplement twice daily-- I like have used in pass several months-- Pearls by Enzymatic Therapy, PB-8 by Nutrition Now, Kyodophilus-9, Primadophilus Reuteri---
I had horrible nausea from my gastritis that was caused by bile reflux. The doctor put me on cytotec, which does something to protect the stomach lining and I guess help it heal. I was supposed to take it four times a day, but after a week or so I just took it twice a day because it was too hard to remember. Anyway, it helped a lot. I feel like the gastritis is gone now (no more symptoms). However, there were all kinds of horrible scary warnings about this drug and pregnancy, because it can apparently cause really bad birth defects.
But you should at least be feeling somewhat better after 5 weeks. If you aren't feeling any better at all, I would go back to the doctor and ask about other treatments. Hope you feel better soon.
The Following User Says Thank You to kehorner For This Useful Post: kellyhol (06-03-2012)